# SDR AALA20000564

- Difficulty date: March 28, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N1417D
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11396
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT ESCAPE PATH LIGHTS AT ROW 12 FORWARD INOPERATIVE.  CONNECTED LOOSE CONNECTOR AT SEAT 12 D AND REPLACED CORRODED CONNECTOR AT AT ROW 4.  SYSTEM GROUND CHECK NORMAL OPERATION.  (M)
